# SDR CA980317080

- Difficulty date: January 31, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 10,308 hours
- Engine: Allsn 250C20B
- System (JASC): 2550 · Cargo Compartments
- Part: Connector
- Part number: 206072903001
- Condition: Burned
- Location: Cargo Hook
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CARGO HOOK RELEASE CABLE BURNT THROUGH DUE TO ARCING FROM DEFECTIVE PIN IN CARGO HOOK ELECTRICAL RELEASE CONNECTOR PLUG. WIRE WAS GROUNDING OUT THROUGH CARGO HOOK.
